Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 264, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 8:35 PM EDT for 4 counties in Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2018, 8:35 PM EDT (00:35 UTC)
- Expired
- Jul 21, 2018, 8:57 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:42 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2306 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
281
WUUS52 KFFC 220035
SVRFFC
GAC015-057-067-223-220115-
/O.NEW.KFFC.SV.W.0264.180722T0035Z-180722T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
835 PM EDT SAT JUL 21 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Paulding County in northwestern Georgia...
Southwestern Cherokee County in north central Georgia...
Cobb County in north central Georgia...
Southeastern Bartow County in northwestern Georgia...
* Until 915 PM EDT.
* At 835 PM EDT, a severe thunderstorm was located near Burnt Hickory
Ridge, or near Cartersville, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marietta, Cartersville, Dallas, Smyrna, Kennesaw, Woodstock,
Acworth, Powder Springs, Austell, Hiram, Emerson, Fair Oaks, Lithia
Springs, Mount Bethel, Burnt Hickory Ridge, Kellogg Creek, Red Top
Mountain State Park, Lost Mountain Park, Brownsville and Cross
Roads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3421 8476 3405 8441 3401 8440 3399 8438
3398 8438 3380 8462 3381 8467 3381 8472
3379 8473 3378 8479 3404 8494 3408 8492
3408 8496 3409 8497
TIME...MOT...LOC 0035Z 322DEG 27KT 3409 8483
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
592
WWUS52 KFFC 220057
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
857 PM EDT SAT JUL 21 2018
GAC015-057-067-223-220107-
/O.CAN.KFFC.SV.W.0264.000000T0000Z-180722T0115Z/
Paulding GA-Cherokee GA-Cobb GA-Bartow GA-
857 PM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAULDING...
SOUTHWESTERN CHEROKEE...COBB AND SOUTHEASTERN BARTOW COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central and northwestern Georgia.
LAT...LON 3421 8476 3405 8441 3401 8440 3399 8438
3398 8438 3380 8462 3381 8467 3381 8472
3379 8473 3378 8479 3404 8494 3408 8492
3408 8496 3409 8497
TIME...MOT...LOC 0055Z 322DEG 27KT 3396 8470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:02 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 21, 8:02 PM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 802 PM EDT Sat Jul 21 2018 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 252 PM EDT Sat Jul 21 2018/ SHORT TERM /Tonight through Sunday Night/... Models not really handling the northwest flow pattern very well, although the Hi-Res models at least appear to be trying. Atmosphere over the CWA is recovering and expected mainly scattered development for the rest of this afternoon and early tonight. All models show another cold pool at 500mb and an associated short wave moving into eastern TN and north GA by 12Z Sun. This will bring another chance of showers/tstorms to north GA late tonight and across the CWA Sunday. As this cold pool/short wave exits, the 500mb Low will move over the TN Valley Sunday afternoon and Sunday night bringing additional destabilization. This will increase the chance of showers/tstorms again late Sunday night across mainly north GA. 17 LONG TERM /Monday through Saturday/... No major changes in the long term forecast. 500mb Low/Trough will remain stationary over the CWA through the week keeping a relatively cold core over the southeast. This will yield scattered to numerous thunderstorms each day. Temps will remain at or slightly below normal through the long term. 17 .AVIATION... 00Z Update... Scattered convection is ongoing throughout north and central Georgia, but is expected to dissipate late this evening with the loss of daytime heating. Storms remain in the vicinity of the northern metro TAF sites but are moving away from the southern metro sites. Shower and thunderstorm activity is widespread near CSG. Yet another disturbance will move into the area Sunday morning which will bring about another round of scattered convection in the afternoon. VFR cigs are expected through the period at mainly SCT to BKN at 030-050. Winds will generally be W through the period at generally less than 10 kts but could see some gusts to 15-20 kts Sunday afternoon. Only exception to the W winds will come from outflows of thunderstorms that occur. King //ATL Confidence...00Z Update... Medium confidence on thunderstorm chances and timing. High confidence on remaining elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 71 88 69 85 / 40 50 60 70 Atlanta 72 87 70 85 / 40 50 60 70 Blairsville 64 79 63 79 / 40 60 70 70 Cartersville 70 86 68 85 / 40 50 60 70 Columbus 75 92 72 88 / 40 30 50 60 Gainesville 70 84 68 83 / 40 50 70 70 Macon 72 91 71 88 / 40 40 50 60 Rome 70 86 68 84 / 40 50 60 60 Peachtree City 71 88 69 86 / 40 40 50 60 Vidalia 74 91 73 89 / 30 30 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 2 AM EDT Sunday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Butts...Carroll...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Jones...Lamar...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Towns...Troup...Twiggs...Union...Upson...Walton... Warren...Washington...Webster...White...Whitfield...Wilkes... Wilkinson. && SHORT TERM...King LONG TERM....30 AVIATION...King
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 549 PM EDT Sat Jul 21 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 549 PM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north and central Georgia until 2 AM Eastern Daylight Time. Scattered thunderstorms are expected to redevelop across eastern Alabama and western Georgia, and track southeast through the evening. Some storms could be strong to severe, capable of producing large hail, damaging winds in excess of 60 MPH, frequent lightning and very heavy rain. The storms should diminish after midnight tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms can be expected Sunday through Friday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Local storm report, Jul 21, 8:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 1 S DACULA 33.98N 83.90W
07/21/2018 E1.00 INCH GWINNETT GA AMATEUR RADIO
HAIL OF SEVERAL SIZES FALLING IN THE HARBIN OAKS DRIVE
AREA. QUARTER WAS THE LARGEST.
&&
EVENT NUMBER FFC1800708
KSSpecial weather statement, Jul 21, 8:25 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT SAT JUL 21 2018
GAZ015-016-220100-
White GA-Lumpkin GA-
825 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITE AND NORTHEASTERN LUMPKIN
COUNTIES UNTIL 900 PM EDT...
At 825 PM EDT...a strong thunderstorm was over Qualatchee Lake, or
near Cleveland...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Leaf, Mossy Creek, Smithgall Woods Conservation
Are, Turners Corner, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3469 8364 3465 8366 3462 8364 3460 8364
3455 8362 3454 8362 3450 8367 3450 8378
3452 8379 3450 8379 3450 8386 3470 8392
3473 8388 3472 8386 3473 8383 3476 8383
3478 8379
TIME...MOT...LOC 0025Z 319DEG 23KT 3467 8381
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 21, 8:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 1 SSE DACULA 33.97N 83.89W
07/21/2018 E2.50 INCH GWINNETT GA PUBLIC
NUMEROUS GOLF BALL HAIL STONES WITH SOME TENNIS BALL
HAIL MIXED IN. HARBINS RD AND HWY 316. CONFIRMED BY
ANOTHER REPORT IN THE AREA FROM A TRUSTED SOURCE.
&&
EVENT NUMBER FFC1800709
KSLocal storm report, Jul 21, 8:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 NE LAWRENCEVILLE 33.97N 83.97W
07/21/2018 E1.75 INCH GWINNETT GA SOCIAL MEDIA
SOCIAL MEDIA PHOTO AND REPORT OF GOLF BALL HAIL NEAR
THE LAWRENCEVILLE AIRPORT
&&
EVENT NUMBER FFC1800710
KSSpecial weather statement, Jul 21, 8:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT SAT JUL 21 2018
GAZ020-021-031-032-220115-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
831 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE...SOUTHERN BARTOW AND EASTERN PAULDING COUNTIES UNTIL 915 PM
EDT...
At 831 PM EDT...a strong thunderstorm was near Euharlee, or near
Cartersville...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Cartersville, Dallas, Kennesaw, Woodstock, Acworth,
Euharlee, Hiram, Emerson, Cassville, Burnt Hickory Ridge, Sweat
Mountain, Kellogg Creek, Red Top Mountain State Park, Lost Mountain
Park, Oak Grove, Kennesaw State University, George Washington Carver
St Pk, Cross Roads and Due West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8485 3406 8442 3406 8443 3383 8482
3404 8494 3408 8492 3408 8497 3415 8501
TIME...MOT...LOC 0031Z 319DEG 22KT 3415 8487
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 21, 8:34 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT SAT JUL 21 2018
GAZ007-220100-
Gilmer GA-
834 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 900 PM EDT...
At 834 PM EDT...a strong thunderstorm was near Mountaintown, or near
Ellijay...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Ellijay, East Ellijay, Talona, Cartecay, Pisgah, Cherry Log,
Mountaintown and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3485 8443 3470 8425 3467 8425 3467 8424
3464 8420 3462 8420 3458 8432 3458 8433
3457 8433 3455 8441 3456 8443 3455 8447
3456 8447 3456 8449 3455 8448 3455 8449
3457 8450 3455 8453 3479 8459
TIME...MOT...LOC 0034Z 319DEG 22KT 3476 8449
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 34 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 17 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
| Jul 22, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.